This question was answered on Fri 09, Jul 2010 01:23pm by Dr.Ravindra Rajput

can cipro cause water retention?

    
Asked by caromom 044; UTI; Relevant drugs:cipro ) on Wed 07, Jul 2010 07:35pm

can cipro cause water retention?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Ravindra Rajput  on Fri 09, Jul 2010 01:23pm:

Hi, ciprofloxacin is member of quinolone group of antibiotics. There are some common side effects of cipro like nausea, diarrhea, vomiting, abdominal discomfort, rash, headache etc. Less than 1% of persons taking ciprofloxacin suffer from water retention, increased urinary output, kidney stones etc. If you are suffering from retention you should consult physician for further evaluation and change in drug. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats